Rockafellar convolution and a characterization of optimal trajectories
Doklady Akademii Nauk, Tome 251 (1980) no. 2, pp. 280-283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_2_a5,
author = {A. G. Kusraev and S. S. Kutateladze},
title = {Rockafellar convolution and a characterization of optimal trajectories},
journal = {Doklady Akademii Nauk},
pages = {280--283},
year = {1980},
volume = {251},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_2_a5/}
}
A. G. Kusraev; S. S. Kutateladze. Rockafellar convolution and a characterization of optimal trajectories. Doklady Akademii Nauk, Tome 251 (1980) no. 2, pp. 280-283. http://geodesic.mathdoc.fr/item/DAN_1980_251_2_a5/